# SDR SWAA2022012663157

- Difficulty date: January 22, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 52,368 hours, 31,206 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PANEL FWD L/H SIDE CRACKED AND DISBONDED. (MARKED) ; 193D PANEL FWD LH SIDE CRACKED AND DISONDED. (MARKED) / [01] REMOVED AND REPLACED PANEL 193D IAW AMM53-51-21.
